A Remark on Maksimova's Variable Separation Property in Super-Bi-Intuitionistic Logics

  • Guillermo Badia University of Otago

Abstract

We provide a sucient frame-theoretic condition for a super bi-intuitionistic logic to have Maksimova's variable separation property. We conclude that bi-intuitionistic logic enjoys the property. Furthermore, we offer an algebraic characterization of the super-bi-intuitionistic logics with Maksimova's property.
Published
2017-04-11
How to Cite
BADIA, Guillermo. A Remark on Maksimova's Variable Separation Property in Super-Bi-Intuitionistic Logics. The Australasian Journal of Logic, [S.l.], v. 14, n. 1, apr. 2017. ISSN 1448-5052. Available at: <https://ojs.victoria.ac.nz/ajl/article/view/4027>. Date accessed: 21 sep. 2019. doi: https://doi.org/10.26686/ajl.v14i1.4027.